# SDR DALA1226656818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL- CORROSION LOCATION: FLOOR SUPPORT CHANNEL LOCATED FROM STA 1500-1640 RBL 7.25 POS: AFT REMOVED FLOOR SUPPORT INSTALLED FLOOR SUPPORT CHANNEL PER BAC DWG 146N5390.
